# SDR SWAA2018082024359

- Difficulty date: July 29, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 63,405 hours, 37,134 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 149A8118
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD ANGLE ASSEMBLY CORRODED AT BS 947.5, BETWEEN STR 21R TO STR 25R.  R&R SUPPORT IAW SRM AND DWG.
